Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


Extension of 2-forms and symplectic varieties

Y. Namikawa

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2001, Issue 539, Pages 123–147, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2001.070, January 2006

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gwyn Bellamy and Toshiro Kuwabara
Pacific Journal of Mathematics, 2012, Volume 260, Number 1, Page 89
International Journal of Mathematics, 2002, Volume 13, Number 02, Page 125
Daniel Greb, Stefan Kebekus, Sándor J Kovács, and Thomas Peternell
Publications mathématiques de l'IHÉS, 2011, Volume 114, Number 1, Page 87

Comments (0)

Please log in or register to comment.